Mirtazapine And 3 Weeks In

7 Replies Updated



Conversation Starter

bedtimestory Says:


ive been on mirtazapine after suffering from anxiety and insomnia for 18 months. Tried SSRI's (2 types, but they made me more anxious).
Ive managed to stay on this so far, they have got rid of the anxiety and insomnia on day 1, which is great!.
I have been experiencing other side affects though such as depression and numbness in my face. The appetite hasn't increased as yet (phew), but i have hope for this drug as the sedation seems to be wearing off. If the depression doesnt lift after 6 weeks then i will be coming off them.
I have done counselling and cbt. I have been reading self help books for 18th months, but I have not managed to shift the anxiety and insomnia unless im off work or on this drug. I have also started yoga and meditation. I eat well and excercise regularly. so I dont feel as though I can do any more.
Is anyone experiencing the same side effects?



Showing Replies 1 - 7 of 7 RSS Feed


of 1    
1
Verwon Says:

Did you try any of the Benzodiazepines for anxiety, such as Xanax, or Ativan?

Learn more Xanax details here.

Learn more Ativan details here.

They may help, without causing the depression, though it really depends on how they affect you.

Have you talked to your doctor about it, yet?

And yes, I have problems with all of them that include depression and worsening anxiety, so I haven't been able to take any of them for anxiety.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
bedtimestory Says:

thanks for your reply. i have managed to stay on mirtazapine for over 6 weeks now and i feel great. all side effects gone, anxiety gone and sleep restored :).
it's great to feel ok.

REPLYSHAREREPORT
Was this helpful?     1     0  
3
ds Says:

i have been diagnosed with pmd, dysrathia ,and myocolonus...after trying several other drugs that didnt wortk,dr. perscribed mirtazapine 15mg....has anyone else used this drug for these diagnosis...

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Liam Says:

I was pescriped Mirtazapine 30mg two weeks ago, no side effects and mood has lifted and feeling great.
The down side is that I have increased my weight by 10 kilos in that time without changing my diet or exercise routine.
The next time I weigh myself, I think my scales will run out the door and say "get of fatso".
I am 5'10-" did weigh 88, kilos, now hitting the 100 kilo mark.
Has anyone else experienced similar side effects?
I dont take any other medication, and these are the 3rd anti depressants i have tried, no weight increase with the other, but mood remained the same and anziety increased. Other prescriptions were Zoloft and Excalapam.

REPLYSHAREREPORT
Was this helpful?     1     0  
5
steve g Says:

If you do not notice positive results within a week then this drug is probably tainted and should be avoided at all costs. They do not know how to make it correctly.

Yes, with the real Remeron the sleepiness does wear off; weight gain also has a plateau effect - maybe ten pounds.

Organon Remeron used to work great! Now it is just like Effexor, just like Desyrel, just like .... should I give them a list of suggestions?

REPLYSHAREREPORT
Was this helpful?     0     0  
6
steve g Says:

I cannot believe _I am saying this_. I usually addvicate for drug use at any and all costs.

When it comes to depression adding a benzodiazepine to the mix is a bad idea. if the person is not on a benzodiazepine then using one is a bad idea.

REPLYSHAREREPORT
Was this helpful?     0     0  
7
steve g Says:

Re: Liam (# 4)

yes weight gain is a common side effect. The weight gain has a plateau effect, that is to say that you will gain a certain amount of weight from taking the drug and that weight is fixed at a certain level. If your weight gain spirals out of control then I would be concerned.

=> depression effects appetite.
=> depression effects desire and motivation.
iff < depressed
+> motivation
+> desire
recommend: try to use desire and motivation with exercise.
+> increase in appetite
+> increase mood
+> increase psyhical health
-> depression

try playing with mycin that will help if help is to lose yourself into nonsense.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

on mirtazapine for 2 weeks
I have been on Mirtazapine for 2 weeks. What am I supposed to feel like when it kicks in? ## I been on mirtazapine 30mg.... 4 replies
Mirtazapine and the side effects*
i take mirtazapine and i have been with it a few months now i was taking it in combination with celexa i eventually stop... 3 replies
CRYING AND MIRTAZAPINE
I've been on Mirtazapine for 4 weeks and don't feel any better, I can't stop crying and have dark thoughts. ... 6 replies
Mirtazapine Sleeping and side effects
Hi all. Great reading your posts. I am on Mirtazapine for the second time. Happy new year by The way. Firstly my psychia... 4 replies
fluoxetine mirtazapine and trazadone
Hi there, i have been taking fluoxetine 60mg and 15mg of mirtazapine for quite some time now, unfortunately I'm not ... 2 replies
Mirtazapine (remeron) - help me understand how it works!
Hello, I need help to understand how this antidepressant works for anxiety. I am suffering from severe anxiety (suspecte... 1 reply
effexor xr and mirtazapine Side Effects
Ihave been taking both drugs for quite some time but only recently have lost my sense of taste and smell and instead tas... 1 reply
I Have Been Taking Mirtazapine For Last 6 Days And Feel Very Dizzy Tired Stiff Neck Headache Migrane Musles Pain When Does It Dissapear
Mirtazapine for last 6 days. I feel very dizzy, sleepy, tired, anxious (it was actualy prescribed for my anxiety),quick ... 4 replies
Combination of Escitalopram, Clomipramine and Mirtazapine
My doctor (who I don't have much confidence in) prescribed a combination of 40mg Escitalopram (Lexapro), 200mg Clomi... 1 reply
pain in my hip bones, knee bones and shoulder bones after taking mirtazapine
Hi, iv only been taking 15mg Mirtazapine for a week and doubled the dose to 30mg last night. It had helped me sleep up u... 10 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20210315).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 16 April 2021.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA